# SDR 20010530CW003

- Difficulty date: December 22, 2000
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 1,850 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN WEB CUTOUTS.  DURING INSPECTION CRACKS WERE FOUND.  AIRCRAFT WILL BE FERRIED TO LOCATION TO BE REPAIRED.
